So, I just started Sprintec nine days ago. Never been on any kind of pill before then. I'm curious as to how it will affect my periods. I'm guessing I should be getting them around the time I've finished the active pills? I didn't see anything about this in the little folded paper that came with the prescription..
Yes, you should get your period sometime after you start the inert pills usually a day or two. It is not unuasual to have breakthrough bleeding early in the cycle. It sometimes takes a few cycles to regulate. You may notice your periods being much lighter. In fact, some women really only spot a bit and others have more of a normal period but most say it is lighter than without the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2012 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 5 Sep 2016 • 0 answers
Posted 30 Jan 2017 • 0 answers